# SDR SWAA2017122118599

- Difficulty date: November 30, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN TRAILING EDGE WIGGLE PLATE CRACKED JUST INBOARD OF NR 6 FLAP TRACK.  R&R WIGGLE PLATE IAW SRM.
